# SDR DALA1133663232

- Difficulty date: May 7, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 57,895 hours, 26,061 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP L/E PUNCTURED REMOVED DAMAGED SKIN AND CORE, FABRICATED INNER SKIN AND BONDED, FABRICATED CORE AND BONDED, FABRICATED REPAIR PLIES AND BONDED, SANDED SMOOTH TO CONTOUR, SEALED EXPOSED FIBERS, CLEANED AREA, APPLIED PRIMER AND PAINT, WORK PERFORMED IAW SRM 57-52-00 PARA 8 A FIG 201.  REQUIRED INSPECTION COMPLETED BY SAN NR 489916.
